The density of rational lines on hypersurfaces: a bihomogeneous perspective
Journal article, 2021

Let F be a non-singular homogeneous polynomial of degree d in n variables. We give an asymptotic formula of the pairs of integer points (x, y) with | x| ⩽ X and | y| ⩽ Y which generate a line lying in the hypersurface defined by F, provided that n> 2 d-1d4(d+ 1) (d+ 2). In particular, by restricting to Zariski-open subsets we are able to avoid imposing any conditions on the relative sizes of X and Y.

Hardy–Littlewood method

Rational lines

Forms in many variables


Julia Brandes

Chalmers, Mathematical Sciences, Algebra and geometry

University of Gothenburg

Monatshefte für Mathematik

0026-9255 (ISSN) 1436-5081 (eISSN)

Vol. 195 2 191-231

Subject Categories

Algebra and Logic


Discrete Mathematics



More information

Latest update